# SDR DL757060941

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 63,340 hours, 30,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113N13072
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT FITTING BORE OF THE OUTBOARD FLAP TRACK WAS FOUND WORN AND ELONGATED.  THE BORE WAS REAMED TO A TRUE DIAMETER AND A BEARING WAS INSTALLED PER BOEING INSTRUCTIONS AS CONTAINED IN 455361-14.
